# SDR DL72S020004

- Difficulty date: January 2, 2002
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N520DA
- Make and model: Boeing 727232
- Aircraft serial: 21471
- Aircraft time: 67,838 hours, 51,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPS1
- Part serial: 1501
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CABIN SEAT MOUNTED EMERGENCY LIGHTS INOP.  REPLACED FWD POWER SUPPLY AND FUSES IN AFT POWER SUPPLY.
